Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Principles of Mathematics Revisited by Jaakko Hintikka

Reviewed Work: The Principles of Mathematics Revisited by Jaakko Hintikka
Review by: Wilfrid Hodges
Journal of Logic, Language, and Information
Vol. 6, No. 4, Special Issue on Modal Logic and Dynamics (Oct., 1997), pp. 457-460
Published by: Springer
Stable URL: http://www.jstor.org/stable/40181604
Page Count: 4
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460